Gastroenterology Community
laxative overdose??? someone help!
About This Community:

This forum is for questions regarding Gastroenterology issues such as Acid Reflux (GERD), Barretts Esophagus, Colitis, Colon/Bowel Disorders, Crohn's Disease, Diverticulitis/ Diverticulosis, Digestive Disorders and Stomach Pain.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

laxative overdose??? someone help!

okay...i really need someone's advice on this cause i'm kinda scared, i think i might have messed up and i don't know if i need to worry or not.  i took fibercon for constipation, and it said on the box reccomended dose is 2 pills up to four times a day (so that's eight pills right....).  Well, I took 4 to start out with, and than about an hour later i took two more.  obviously, i'm not going to do this again...it was a really really dumb thing to do....but should i be worried???? someone please respond...cause i'm kinda an obsessive worrier...and i'm scared something's gonna happen to me...please please post back!!
Related Discussions
2 Comments Post a Comment
Blank
484098_tn?1259531132
call poison control....but i bet you'll be okay.  there's a listing for poison control in the phone book.  let me know what they say!  
Blank
Avatar_f_tn
You should be fine, but make sure to increase your intake of fluids. Adding fiber without increasing fluids can result in the fecal material becomiing more dense and harder to move.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Gastroenterology Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
Top Digestive Answerers
Avatar_m_tn
Blank
fntn
MI
Avatar_m_tn
Blank
me_just34
Avatar_n_tn
Blank
cnoevl21